# SDR REXA2022032200455

- Difficulty date: February 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690373885
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS FROM FS 847+16-985 LBL 9 HAS MULTIPLE SPOTS OF CORROSION - INSTALLED 'NEW' SEAT TRACK (PN SH690-37388-5) F/S 847+16 - 985 LBL 9 CRJ 900 AMM 53-00-49-400-801(CONFIG A11)
